# SDR SWIA202265434

- Difficulty date: April 14, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N294SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000792
- Aircraft time: 7,440 hours, 5,104 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNT BOLT BUSHING DAMAGED ON FLAP FAIRING 523BB (IN HARDWARE BAG).     (C-CHECK RO 4/21/2022)    REPLACED DAMAGED AFT MOUNT BOLTS AND BUSHINGS ON FLAP FAIRING 523BB ON RACK REF EMB 175 AMM 57-58-23
